# SDR 95ZZZX3062

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Assy
- Part number: 223113
- Condition: Broken
- Location: Nr 1 Engnr 10cyl
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, R

## Discrepancy

FLT 80 - SHUT DOWN NR 1 ENGINE DUE TO CONTINUOUS BACKFIRING IN AUTO RICH AT 1827Z.  MAINTENANCE REPLACED BROKEN EXHAUST VALVE ROCKER ASSY AND PUSHROD ON NR 10 CYLINDER.
